# SDR DALA2022071504931

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 59,875 hours, 42,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT REPORTS THAT THE EMERGENCY SEAT MOUNTED LIGHTING IS INOPERATIVE AT SEAT 20A. MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT AT 20A PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #2320351)
